# SDR FDEA202210072519

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 75,842 hours, 29,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT FLAP IN INBD UPPER TRAILING EDGE DISBONDED REPAIRED TRAILING EDGE FLAP AS REQUIRED PER 757 SRM 57-53-01-2R (REPAIR 1, FIG 201, SHEET 5)AND SRM   51-70-05.
